# SDR AALA202103299004

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 27,421 hours, 10,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Trigger
- Condition: Faulted
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 EMERGENCY SLIDE LOW PRESSURE. REBUILT L1 DOOR ASSIST TRIGGER MECHANISM PER AMM 52-10-00. SERVICED DOOR AS REQUIRED.
